# SDR HYIA548GALENG

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 19,854 hours
- Engine: Cont TSIO520VB
- Engine time: 2,633 hours
- Propeller: Mcauly 3AF32C505
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO520VB
- Part serial: 832056R
- Condition: Unserviceable
- Location: Left
- Part time: 2,633 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED LT ENGINE POWER LOSS ENROUTE.  ENGINE WAS SECURED AND PROPELLER FEATHERED. CREW ELECTED TO DIVERT TO HYA WHERE AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND 3 INCH DIAMETER HOLE IN RIGHT CRANKCASE HALF.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE.  MAINTENACE ALSO REMOVED AND REPLACED THE LEFT PROPELLER AS A PRECAUTIONARY MEASURE FOR POSSIBLE OIL CONTAMINATION.
